Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stomach pain and cramps when peeing, gastric problem. What is cause and treatment?

I have stomache pain and cramps when I use the bathroom and I have pain in my left pelvic area. I thought maybe because It was due to PMS, but i notice this happens every time I go to my family's Mexican party. The food is made from scratch. We eat mole sauce, enchiladas, and ponche drink. its good stuff but the next day i start feeling pain in my pelvic side and gas. What can I do to get rid of this pain? Its been 2 days now!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

You should get a urine routine examination and culture to rule out urinary tract infection after physical examination by your doctor. If a particular type of food is causing problem try and avoid it.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor